MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; 140° FINNED REVERSE HUMERAL BODY

LIMACORPORATE S.P.A. SMR SHOULDER; 140° FINNED REVERSE HUMERAL BODY
Model Number 1352.15.051
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to dislocation.Non-compliant patient with mental health issues dislocated his shoulder but doesn't know how or when, resulting in poly liner swap.The following components were removed and replaced with new parts: finned reverse humeral body 140° (part number: 1352.15.051, lot number: 2014680, sterilization: 2100020).Smr reverse liner +6mm d 40mm (part number: 1365.50.820, lot number: 23at489, sterilization: 2400196).Previous surgery took place on (b)(6) 2025.The patient is male, date of birth on (b)(6) 1947.The event occurred in the united states.
 
Additional Manufacturer Narrative
Investigation: review of manufacturing and sterilization records confirmed no pre-existing anomaly or non-conformity on involved batches.Review of complaint database revealed no further events on involved lot numbers from the market.Revision surgery has been completed successfully by removing the finned humeral body and liner previously implanted, replacing them with a new finned reverse humeral body 140° (part number: 1352.15.051) and a reverse liner retentive +6mm d 40mm (part number: 1365.50.821).From follow-up communication with sales representative responsible for involved hospital it was learned that patient non-compliance was assumed based on the fact the patient during first surgery was rock solid and could not be dislocated even under sedation, has a history of alcoholism and could not remember neither if he did required post operative rehabilitation nor what he was doing when he dislocated the shoulder prosthesis.According to information provided by medical team, reported noncompliance may have contributed to reported issue.Patient is 214lbs and has very poor bone quality, therefore surgeon implanted the 140° finned humeral body with 40mm liner in an off-label combination in order to guarantee a more stable shoulder prosthesis.Explanted parts were not returned nor x-rays were provided despite request, therefore no further root cause investigation is possible.Hence, taking into account that: review of manufacturing records confirmed that components were released according to specification and no deviation was detected that could have contributed to reported issue, no other similar event was reported on involved batches, surgeon confirmed that the humeral body and liner were properly performing when implanted and coupled during original surgery, the manufacturer has no evidence to consider the event as product related.Pms data: based on the available pms data, the revision rate of smr reverse humeral bodies, belonging to the family product codes 1352.15.0xx and 1352.20.Xxx due to dislocation is around 0.03%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.Note: this is a combined initial final mdr.

Brand Name
SMR SHOULDER
Common Device Name
140° FINNED REVERSE HUMERAL BODY
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23630533
Report Number3008021110-2025-00159
Device Sequence Number13090591
Product Code MBF
UDI-Device Identifier08033390156974
UDI-Public8033390156974
Combination Product (Y/N)N
PMA/510(K) Number
K201905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.051
Device Lot Number2014680
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown